Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Abdulle:2017:10.1137/16M1094117,
author = {Abdulle, A and Pavliotis, GA and Vaes, U},
doi = {10.1137/16M1094117},
journal = {SIAM-ASA JOURNAL ON UNCERTAINTY QUANTIFICATION},
pages = {720--761},
title = {Spectral Methods for Multiscale Stochastic Differential Equations},
url = {http://dx.doi.org/10.1137/16M1094117},
volume = {5},
year = {2017}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Abdulle,A
AU - Pavliotis,GA
AU - Vaes,U
DO - 10.1137/16M1094117
EP - 761
PY - 2017///
SN - 2166-2525
SP - 720
TI - Spectral Methods for Multiscale Stochastic Differential Equations
T2 - SIAM-ASA JOURNAL ON UNCERTAINTY QUANTIFICATION
UR - http://dx.doi.org/10.1137/16M1094117
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000424574600029&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/44400
VL - 5
ER -